# SDR PCSA11150501

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 98030H6244
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 8213 DURING CLIMBOUT FROM MIA CREW REPORTED LEFT HAND L1 CAPTAINS WINDSHIELD CRACKED.  AIRCRAFT RETURNED BACK TO MIA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAINS L1 WINDSHIELD IAW B727 MM CH 56-11-11 AND REMOVED AND REPLACED THE WINDOW HEAT CONTROLLER IAW B727 MM CH 30-41-02, OPERATIONALY CHECKED NORMAL IAW B727 MM CH 30-41-02.  AIRCRAFT WAS RETURNED TO SERVICE.
